# SDR AWXA0001285

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N167AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23628
- Aircraft time: 48,130 hours, 34,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65468045
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK SUPPORT CRACKED AT STA 717B RBL 45.5.  FABED, REPAIRED, AND INSTALLED IAW ER 5310-01010-SSI.
